Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 8745706, 7 pages
http://dx.doi.org/10.1155/2016/8745706
Research Article

A New Nonlinear Diffusion Equation Model for Noisy Image Segmentation

1College of Mathematics and Statistics, Shenzhen University, Shenzhen 518060, China
2Shenzhen Key Laboratory of Media Security, Shenzhen University, Shenzhen 518060, China
3School of Mechanical Engineering and Automation, Fuzhou University, Fuzhou 350116, China
4College of Computer Science and Technology, Beijing University of Technology, Beijing 100124, China

Received 3 September 2015; Revised 21 December 2015; Accepted 3 January 2016

Academic Editor: Ricardo Weder

Copyright © 2016 Bo Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Chen, Xiao-Hui Zhou, Li-Wei Zhang, Jie Wang, Wei-Qiang Zhang, and Chen Zhang, “A New Nonlinear Diffusion Equation Model for Noisy Image Segmentation,” Advances in Mathematical Physics, vol. 2016, Article ID 8745706, 7 pages, 2016. https://doi.org/10.1155/2016/8745706.